# SDR 0602489870

- Difficulty date: November 18, 2006
- Submitted: November 22, 2006
- Operation: Air carrier
- Aircraft: N779NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48101
- Aircraft time: 63,222 hours, 59,454 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "L" CHECK, FOUND GOUGE ON THE INBOARD SURFACE OF THE LT WING LEADING EDGE NOSE RIB FORMER AT XOS 381.729.  REPAIRED PER EA 98-207761.
